Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tate cohomology of periodic $K$-theory with reality is trivial


Author: Lisbeth Fajstrup
Journal: Trans. Amer. Math. Soc. 347 (1995), 1841-1846
MSC: Primary 55P91; Secondary 19L47, 55N15, 55N91, 55P42
DOI: https://doi.org/10.1090/S0002-9947-1995-1273490-5
MathSciNet review: 1273490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the $RO(\mathbb {Z}/2)$-graded spectrum for Atiyah’s periodic $K$-theory with reality and the Tate cohomology associated to it. The latter is shown to be trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P91, 19L47, 55N15, 55N91, 55P42

Retrieve articles in all journals with MSC: 55P91, 19L47, 55N15, 55N91, 55P42


Additional Information

Keywords: <IMG WIDTH="24" HEIGHT="18" ALIGN="BOTTOM" BORDER="0" SRC="images/img3.gif" ALT="$K$">-theory with reality, Tate cohomology, <IMG WIDTH="22" HEIGHT="18" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$G$">-spectrum
Article copyright: © Copyright 1995 American Mathematical Society